MathSciNet Relay Station
MathSciNet bibliographic data
MR1290232 05E15 (14M15)
Billey, Sara; Haiman, Mark Schubert polynomials for the classical groups. J. Amer. Math. Soc. 8 (1995), no. 2, 443–482.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement